# SDR USAAF96005

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36150RR
- Condition: Failed
- Location: Apu Compartment
- Part time: 3,957 hours
- Stage of operation: CR
- Nature of condition: O, T
- Precautionary procedure: A, B

## Discrepancy

CRW - FL 7007 - EN ROUTE TYS-PIT - CABIN ALTITUDE BEGAN CLIMBING AND WAS UNCONTROLLABLE.  CREW DESCENDED AND DIVERTED TO CRW.  BOTH PACKS WERE REPORTED AS OPERATING SATISFACTORILY.  MAINTENANCE FOUND A HOLE IN THE AFT PRESSURE BULKHEAD DUE TO AN UNCONTAINED APU FAILURE.  THE APU HAD FAILED ON THE GROUND IN TYS.  THE FACT THAT THE FAILURE WAS UNCONTAINED WAS NOT RECOGNIZED PRIOR TO FLIGHT.  THIS IS THE FIRST REPORTED UNCONTAINED FAILURE OF THIS MODEL APU.  (M)
